Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2009, Article ID 308025, 14 pages
http://dx.doi.org/10.1155/2009/308025
Research Article

Interloss Time in 𝑀 / 𝑀 / 1 / 1 Loss System

Occupational Medicine Department (DML), National Institute for Occupational Safety and Prevention (ISPESL), Via Alessandria 220/E, 00198 Rome, Italy

Received 29 March 2009; Accepted 24 May 2009

Academic Editor: Ho Lee

Copyright © 2009 Pierpaolo Ferrante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierpaolo Ferrante, “Interloss Time in Loss System,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2009, Article ID 308025, 14 pages, 2009. https://doi.org/10.1155/2009/308025.